Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30280
Title: The decomposition of a blocking model for connection-oriented networks
Authors: Li, CY
Wai, PKA 
Li, VOK
Issue Date: 2004
Source: IEEE/ACM Transactions on networking, 2004, v. 12, no. 3, p. 549-558 How to cite?
Journal: IEEE/ACM Transactions on Networking 
Abstract: Two general-purpose decomposition methods to calculate the blocking probabilities of connection-oriented networks are presented. The methods are based on either the call status or the link status of the networks, and can significantly reduce the required computational times. A heuristic is presented to simplify the application of the proposed decomposition methods on networks with irregular topologies. Numerical examples are given to demonstrate the applications of the proposed methods.
URI: http://hdl.handle.net/10397/30280
ISSN: 1063-6692
DOI: 10.1109/TNET.2004.828937
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

33
Last Week
5
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.